# SDR AU971345

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 310Q
- Engine: Cont IO470U
- Propeller: Mcauly 3AF32C87
- System (JASC): 2710 · Aileron Control System
- Part: Control
- Condition: Jammed
- Location: Aileron Control
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CONTROL SYSTEM JAMMED. EVIDENCE OF FOD LODGED BETWEEN CHAIN AND SPROCKET.
